# SDR 2001UALA02325

- Difficulty date: November 21, 2001
- Submitted: December 5, 2001
- Operation: Air carrier
- Aircraft: N521UA
- Make and model: Boeing 757222
- Aircraft serial: 24891
- Aircraft time: 37,736 hours, 14,160 cycles
- Engine: Pwa PW2037
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Dented
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND FUSELAGE AT BODY STATION 1587 AND STRINGER 20 LH HAS DENT IN SKIN.  MAJOR REPAIR ACCOMPLISHED. DAMAGE WAS REMOVED AND SKIN LAP DOUBLER INSTALLED.
